# SDR MALA000430

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Part number: NH24668131
- Part serial: L290908
- Condition: Illuminated
- Location: Lt Intake Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT INTAKE HEAT LIGHT ILLUMINATED.  AIR RETURN BACK TO MSP.  MAINTENANCE REPLACED LT UPPER DUCT (P/N NH24668-131).
